Some pathological properties of the first-return integrals are explored. In particular it is proved that there exist Riemann improper integrable functions which are first-return recoverable almost everywhere, but not first-return integrable, with respect to each trajectory. It is also proved that the usual convergence theorems fail to be true for the first-return integrals.

Bongiorno, B. (2007). On the first return integrals. JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 333(1), 112-116.

On the first return integrals

BONGIORNO, Benedetto
2007-01-01

Abstract

Some pathological properties of the first-return integrals are explored. In particular it is proved that there exist Riemann improper integrable functions which are first-return recoverable almost everywhere, but not first-return integrable, with respect to each trajectory. It is also proved that the usual convergence theorems fail to be true for the first-return integrals.
Settore MAT/05 - Analisi Matematica
Bongiorno, B. (2007). On the first return integrals. JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 333(1), 112-116.
File in questo prodotto:
Non ci sono file associati a questo prodotto.

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/10447/40007
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 3
  • ???jsp.display-item.citation.isi??? 2
social impact